MathSciNet Relay Station
MathSciNet bibliographic data
MR1309165 46E35 (35J05)
Amrouche, C.; Girault, V.; Giroire, J. Weighted Sobolev spaces for Laplace's equation in $\bold R^n$. J. Math. Pures Appl. (9) 73 (1994), no. 6, 579–606.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement